# SDR ASAA2019030228424

- Difficulty date: March 2, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,081 hours, 13,723 cycles
- System (JASC): 2310 · HF Communications System
- Part: Card
- Condition: Dirty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAKE VOICE CALLS ON SATCOM. BOTH 1&2 SAY NOT READY. SCRATCH PAD SAYS SATCOM VOICE UNAVAILABLE. GROUNDED - YES. REMOVED SATCOM TRANSCEIVER, REMOVED, CLEANED, AND RESEATED BOTH SIM CARDS IN THE CIM MODULE. REINSTALLED SATCOM TRANSCEIVER REF AMM 23-15-00. PERFORMED SATCOM SYSTEM TEST REF AMM 23-15-00-730-801 ON BOTH CHANNEL 1+2 WITH NO DEFECTS NOTED. CLEARS MEL 23-18. ETOPS GROUND VERIFICATION SUCCESSFUL.
